Applied Mathematics

Applied Mathematics is an open access, peer-reviewed scientific journal that publishes original articles, critical reviews, research notes, debate and short reports in all areas of applied mathematics.

Shijun Zheng

Editorial Board Member of Applied Mathematics

Associate Professor, Georgia Southern University, USA

Research Areas

Harmonic Analysis and PDE, Schroedinger Operators In Mathematical Physics


2007-2011Assistant Professor, Georgia Southern University
2005-2007Postdoctoral Fellow, University of South Carolina
2003-2005Postdoctoral Associate, Louisiana State University

Publications: Journals

[1]  Spectral multipliers for Schrodinger operators, Illinois Journal of Mathematics, Volume 54, No.2, 2011.
[2]  Note on gradient estimates of heat kernel for Schrodinger operators, Applied Mathematics Volume 1, No.5, 2010.
[3]  (with Z. Zhang) Strichartz estimates and local wellposedness for the Schrodinger equation with the twisted sub-Laplacian, Proceedings of the Centre for Mathematics and its Applications. Volume 44, 2010.
[4]  (with J.J. Benedetto) Besov spaces for the Schrodinger operator with barrier potential, Complex Analysis and Operator Theory, Volume 4, 2010, Birkhauser.
[5]  Interpolation theorems for self-adjoint operators, Anal. Theory Appl. Volume 25, No. 1, 2009, 79-85.
[6]  (with G. Olafsson) Harmonic analysis related to Schrodinger operators, Contemporary Mathematics. AMS Volume 464, 2008.
[7]  Time decay for Schrodinger equation with rough potentials, Anal. Theory Appl. Volume 23, No. 4, 2007.
[8]  (with G. Olafsson)Function spaces associated with Schrodinger operators: the Poschl-Teller potential, Journal of Fourier Analysis and Applications 12(6), 2006.
[9]  esaro summability of Hardy space on the ring of integers in a local field, J. Math. Anal. Appl., Volume 249, 2000.
[10]  Riesz type kernels over the ring of integers of a local field, J. Math. Anal. Appl., Volume 208, 1997.
[11]  (with Weiyi Su), L^p estimates for the iterated Hardy-Littlewood maximal operator, Approx. Theory Appl., Volume 14, No.3, 1998.
[12]  (with Weixing Zheng), Almost everywhere convergence of sequences of multiplier operators on local fields, Science in China, Volume 40, No.1, 1997.